# SDR QXEA2010050300292

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,869 hours, 17,024 cycles
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR CYCLED ON FINAL 2-3 TIME NO OTHER GEAR ABNORMALITY NOTICED.  INTERROGATED PSEU FOR CODES- NO CURRENT FAULTS. PREVIOUS LEG SHOWED PSEU CHANNEL D FAIL - CHANNEL INOP AND NGRDRCL FAULT - UNREASONABLE FAR. C/W FIM TASK 32-61-01-810-810 AND FOUND NO DEFECTS. CHECKED RIGGING, WIRING, AND HARDWARE ON DOORS, NO DEFECTS NOTED. FERRIED AIRCRAFT TO PDX. R & R NLG DOOR CLOSE SENSOR HARNESS IAW AMM TASK 32-61-11-000-400-801. OPS TEST GOOD. RETURNED TO SERVICE.
